MathSciNet Relay Station
MathSciNet bibliographic data
MR1992857 46E10 (46M18 58A10 58A30)
Domański, P.; Jakubczyk, B. Linear continuous division for exterior and interior products. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3163–3175 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement